کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4628755 | 1340565 | 2013 | 5 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Quasi-solution approach for a two dimensional nonlinear inverse diffusion problem
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
This paper is related to a class of inverse problems for identification of the coefficient in a square porous medium. The unknown coefficient depends on the solution and belongs the class of admissible coefficients. Using continuous dependence of solutions on the coefficient convergence in the corresponding direct problems, the existence of the quasi-solution of the inverse problem is obtained in the appropriate class of admissible coefficients.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 219, Issue 23, 1 August 2013, Pages 10956–10960
Journal: Applied Mathematics and Computation - Volume 219, Issue 23, 1 August 2013, Pages 10956–10960
نویسندگان
Yiliang Liu, Salih Tatar, Suleyman Ulusoy,